# SDR CALA0300712

- Difficulty date: December 16, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 47,702 hours, 25,113 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM UPPER CHORD CORRODED AT STA 328, LBL 30.  A REPAIR WAS INSTALLED IAW SRM 53-10-51.
